# SDR FDEA201905151074

- Difficulty date: May 15, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,478 hours, 22,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300263
- Condition: Damaged
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MDIS  917   57-50  0329  14MAY19  LGG  OPEN  U  REF WRI: 0500/0327. DURING BIRD STRIKE INSPECTION, FOUND LT LEADING EDGE SLAT NR 5 DAMAGED. SLAT REQUIRES REPLACEMENT. R&R NR 5 LEADING EDGE SLAT IAW 27-81-01-4. OPS CHECK SATIS. A/C OK TO CONTINUE.
